Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 679613, 12 pages
http://dx.doi.org/10.1155/2010/679613
Research Article

Analysis of a Simple Vector-Host Epidemic Model with Direct Transmission

1College of Mathematics and Information Science, Xinyang Normal University, Henan, Xinyang 464000, China
2Academy of Mathematics and Systems Science, Academia Sinica, Beijing 100190, China

Received 7 December 2009; Accepted 3 March 2010

Academic Editor: Leonid Berezansky

Copyright © 2010 Liming Cai and Xuezhi Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Anderson and R. M. May, Infectious Diseases of Humans, Oxford University Press, London, UK, 1991.
  2. Z. Ma, Y. Zhou, W. Wang, and Z. Jin, Mathematical Models and Dynamics of Infectious Diseases, China Sciences Press, Beijing, China, 2004.
  3. Z. Lu and Y. Zhou, Advance in Mathematic Biology, China Sciences Press, Beijing, China, 2006.
  4. H. W. Hethcote, “The mathematics of infectious diseases,” SIAM Review, vol. 42, no. 4, pp. 599–653, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. De Leenheer and H. L. Smith, “Virus dynamics: a global analysis,” SIAM Journal on Applied Mathematics, vol. 63, no. 4, pp. 1313–1327, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. W. Hethcote and J. W. Van Ark, Modelling HIV Transmission and AIDS in the United States, vol. 95 of Lecture Notes in Biomathematics, Springer, Berlin, Germany, 1992.
  7. R. V. Culshaw and S. Ruan, “A delay-differential equation model of HIV infection of CD4+ T-cells,” Mathematical Biosciences, vol. 165, no. 1, pp. 27–39, 2000. View at Publisher · View at Google Scholar · View at Scopus
  8. J. Li and Z. Ma, “Qualitative analyses of SIS epidemic model with vaccination and varying total population size,” Mathematical and Computer Modelling, vol. 35, no. 11-12, pp. 1235–1243, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Ruan and W. Wang, “Dynamical behavior of an epidemic model with a nonlinear incidence rate,” Journal of Differential Equations, vol. 188, no. 1, pp. 135–163, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Esteva and C. Vargas, “A model for dengue disease with variable human population,” Journal of Mathematical Biology, vol. 38, no. 3, pp. 220–240, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Qiu, “Dynamical behavior of a vector-host epidemic model with demographic structure,” Computers & Mathematics with Applications, vol. 56, no. 12, pp. 3118–3129, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Takeuchi, W. Ma, and E. Beretta, “Global asymptotic properties of a delay SIR epidemic model with finite incubation times,” Nonlinear Analysis: Theory, Methods & Applications, vol. 42, no. 6, pp. 931–947, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. R. Hosack, P. A. Rossignol, and P. van den Driessche, “The control of vector-borne disease epidemics,” Journal of Theoretical Biology, vol. 255, no. 1, pp. 16–25, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. H. Wan and J.-A. Cui, “A model for the transmission of malaria,” Discrete and Continuous Dynamical Systems. Series B, vol. 11, no. 2, pp. 479–496, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Cai, S. Guo, X. Li, and M. Ghosh, “Global dynamics of a dengue epidemic mathematical model,” Chaos, Solitons & Fractals, vol. 42, no. 4, pp. 2297–2304, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. L. Cai and Q. Luo, “Stability analysis of a kind of vector-host epidemic model,” Journal of Xinyang Normal University. Natural Science Edition, vol. 23, no. 4, pp. 1–6, 2010. View at Google Scholar
  17. H.-M. Wei, X.-Z. Li, and M. Martcheva, “An epidemic model of a vector-borne disease with direct transmission and time delay,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 895–908, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Inaba and H. Sekine, “A mathematical model for Chagas disease with infection-age-dependent infectivity,” Mathematical Biosciences, vol. 190, no. 1, pp. 39–69, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Perko, Differential Equations and Dynamical Systems, vol. 7 of Texts in Applied Mathematics, Springer, New York, NY, USA, 2nd edition, 1996. View at MathSciNet
  20. O. D. Makinde, “Adomian decomposition approach to a SIR epidemic model with constant vaccination strategy,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 842–848, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. O. D. Makinde, “On non-perturbative approach to transmission dynamics of infectious diseases with waning immunity,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 4, pp. 451–458, 2009. View at Google Scholar · View at Scopus
  22. M. Y. Li and J. S. Muldowney, “A geometric approach to global-stability problems,” SIAM Journal on Mathematical Analysis, vol. 27, no. 4, pp. 1070–1083, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H. R. Thieme, “Persistence under relaxed point-dissipativity (with application to an endemic model),” SIAM Journal on Mathematical Analysis, vol. 24, no. 2, pp. 407–435, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. P. van den Driessche and J. Watmough, “Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission,” Mathematical Biosciences, vol. 180, pp. 29–48, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. http://www.cdc.gov/.